# SDR AALA201801049025

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 14,668 hours, 1,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FOR THE FLASHLIGHT AT THE L5 DOOR FOUND INOPERATIVE.  REPLACED THE  BATTERY IW AMM 25-64-01. OPS CHECKED OK.
